Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Why is my child suffering from pain in anus even after taking Augumetin and applying Pcool cream?

User rating for this question
Very Good
Answered by
Practicing since : 1967
Answered : 2341 Questions
Question
my daughter is having pain in anus from last 4 days. she is 5 years old. 3 days she passed the stool and it is very hard . post she stopped eating food and on liquids like gulcon d and ors powder. yeastarday doc advised tulcolax suppository 1/2 tube. post 2 hours she passed the stool yesterday after noon. from today 10 am she is having same pain. pls advise hi Please note she is on antibiotic Augumetin dds from last 6 days. and we are applying P-cool cream.
Posted Thu, 16 Jan 2014 in Child Health
 
 
Answered by Dr. Venkata Subrahmanaym Mukkavilli 40 minutes later
Brief Answer: Your baby needs treatment for constipation . Detailed Answer: Hi, Thanks and welcome to XXXXXXX . Pain in the anus is due to constipation . Constipation requires continued treatment for at least 6 months. Give high residue diet like whole wheat, fiber containing foods, juicy fruits and plenty of water daily. Give lactulose syrup 5 ml 2times daily. Apply Lignocaine ointment locally before passing motion. Simply taking Glucose and ORS solution will not solve the purpose, rather it will enhance constipation . Daily ask the baby to go to toilet at a stipulated hour and try whether she feels the urge or not. ( toilet training) If it is badly necessary you may use purgatives like dulcolax suppository or Practoclyss enema, but you should not use it too often. Hope this answer serves your purpose. Please feel free to ask further queries if any. Take care. Wishing your baby smooth recovery Dr.M.V.Subrahmanyam.
Above answer was peer-reviewed by
 
Follow-up: Why is my child suffering from pain in anus even after taking Augumetin and applying Pcool cream? 29 minutes later
but she was not having this problem till last Monday.what is the reason for this? is this because of antibiotics
 
 
Answered by Dr. Venkata Subrahmanaym Mukkavilli 17 minutes later
Brief Answer: Antibiotics usually do not cause constipation . Detailed Answer: Hi, Thanks for your follow up question on healthcare magic. Antibiotics cause diarrhea. Constipation may be seen rarely. A more common reason is pain in the anal region (irrespective of the cause). It leads to withholding of stools which in due course leads to constipation. Constipation in turn causes more pain. This is a vicious cycle. Hope this answer is clear to you. Please feel free to ask further queries. Dr.M.V.Subrahmanyam.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor